# SDR VNAA202501210027

- Difficulty date: January 14, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 19,466 hours, 17,229 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Canister
- Part number: CC6701294022
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CANISTER NO.3 , STA. WS148 OF INTERNAL RH MAIN FUEL TANK     CANISTER WELDED NO. 3 IN STA WS 148.00 RH FUEL TANK WAS REPAIRED PER REO 670-57-42-577 REV. --
